Follow
Udayan darji
Udayan darji
Professor of Mathematics, University of Louisville
Verified email at louisville.edu
Title
Cited by
Cited by
Year
Expansivity and shadowing in linear dynamics
NC Bernardes Jr, PR Cirilo, UB Darji, A Messaoudi, ER Pujals
Journal of Mathematical Analysis and Applications 461 (1), 796-816, 2018
632018
On Haar meager sets
UB Darji
Topology and its Applications 160 (18), 2396-2400, 2013
562013
Graph theoretic structure of maps of the Cantor space
NC Bernardes Jr, UB Darji
Advances in Mathematics 231 (3-4), 1655-1680, 2012
482012
First return path systems: differentiability, continuity, and orderings
UB Darji, MJ Evans, RJ O'Malley
Acta Mathematica Hungarica 66 (1-2), 83-103, 1995
341995
Covering ℝ with translates of a compact set
U Darji, T Keleti
Proceedings of the American Mathematical Society 131 (8), 2593-2596, 2003
312003
Ubiquity of odometers in topological dynamical systems
E D'Aniello, UB Darji, TH Steele
Topology and its Applications 156 (2), 240-245, 2008
302008
Classification problems in continuum theory
R Camerlo, U Darji, A Marcone
Transactions of the American Mathematical Society 357 (11), 4301-4328, 2005
292005
A first return characterization for Baire one functions
UB Darji, MJ Evans, RJ O'Malley
Real Analysis Exchange, 510-515, 1993
291993
Generalized hyperbolicity and shadowing in Lp spaces
E D'Aniello, UB Darji, M Maiuriello
Journal of Differential Equations 298, 68-94, 2021
242021
Recovering Baire 1 functions
UB Darji, MJ Evans
Mathematika 42 (1), 43-48, 1995
241995
Topological transitivity and mixing of composition operators
F Bayart, UB Darji, B Pires
Journal of Mathematical Analysis and Applications 465 (1), 125-139, 2018
212018
First return approachability
UB Darji, MJ Evans, PD Humke
Journal of mathematical analysis and applications 199 (2), 545-557, 1996
201996
Chaos and indecomposability
UB Darji, H Kato
Advances in Mathematics 304, 793-808, 2017
192017
A first return examination of the Lebesgue integral
UB Darji, MJ Evans
192001
Li–Yorke chaos for composition operators on -spaces
NC Bernardes Jr, UB Darji, B Pires
Monatshefte für Mathematik 191 (1), 13-35, 2020
182020
Nowhere monotone functions and functions of nonmonotonic type
J Brown, U Darji, E Larsen
Proceedings of the American Mathematical Society 127 (1), 173-182, 1999
171999
Universally first return continuous functions
UB Darji, MJ Evans, RJ O’Malley
Proceedings of the American Mathematical Society 123 (9), 2677-2685, 1995
161995
Complexity of hereditarily decomposable continua
UB Darji
Topology and its Applications 103 (3), 243-248, 2000
142000
Chaos among self-maps of the Cantor space
E DʼAniello, UB Darji
Journal of mathematical analysis and applications 381 (2), 781-788, 2011
132011
Shift-like operators on Lp (X)
E D'Aniello, UB Darji, M Maiuriello
Journal of Mathematical Analysis and Applications 515 (1), 126393, 2022
122022
The system can't perform the operation now. Try again later.
Articles 1–20